# SDR AALA200800332

- Difficulty date: February 7, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 84,330 hours, 13,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 1518-1554
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN AT STATION 1518 TO 1554 HAS 48 INCH LONG SCRATCH THAT CROSSES THE LAP SPLICE BETWEEN STATION 1518, SKIN PANEL 146T3230, AND STATION 1554, SKIN PANEL 146T3240, AND EXTENDS FROM STRINGER S34L TO S39R, AREA IS 48 INCHES BY 1 INCH WITH AT DEPTH OF .057 AND .056 INCH.  BLENDED AND SMOOTHED GOUGE.  REMOVED FASTENERS WITHIN 1.5 DIAMETER OF BLENDED REGION.  ALL FASTENER LOCATIONS HAVE A 2 DIAMETER FLAT AREA.  MAINTAINED A BLEND RATIO OF 20 TO 1.  ACCOMPLISHED A HIGH FREQUENCY EDDY CURRENT TO INSPECT FOR CRACKS.  REINSTALLED FASTENERS AND APPLIED ALODINE 1000 TO BLENDED AREAS.
